MAUDE Adverse Event Report: ABBOTT MEDICAL (SH-PLYMOUTH) IONIC RF¿ CATHAY BRANDED GROUNDING PAD; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ABBOTT MEDICAL (SH-PLYMOUTH) IONIC RF¿ CATHAY BRANDED GROUNDING PAD; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number GP202D-AC
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer report number: 3005334138-2023-00150, 3005334138-2023-00152 it was reported that during a procedure, a grounding error message appeared on an rfa generator.Troubleshooting revealed a connection problem with the grounding pad plug and the generator.As a result, the procedure could not be completed.
 
Additional Manufacturer Narrative
An event of a loose grounding pad connector and error was reported.No devices were received in lab for analysis.The device was manufactured according to specifications as supported by the receiving inspection results.A capa exists related to this complaint investigation.

Brand Name
IONIC RF¿ CATHAY BRANDED GROUNDING PAD
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16716570
Report Number3005334138-2023-00151
Device Sequence Number12572115
Product Code GEI
UDI-Device Identifier06959006303261
UDI-Public06959006303261
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2024
Device Model NumberGP202D-AC
Device Lot Number221200401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown